# SDR HNAA2023062600210

- Difficulty date: June 2, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 49,237 hours, 46,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E979232 NO REPAIR INFO FOUND ON EXTERNAL FUSELAGE SKIN REPAIR BETWEEN FRAMES 32-33 STRINGERS 5L-7L.  RE-ACCOMPLISHED EXTERNAL FUSELAGE SKIN REPAIR BETWEEN FRAMES 32-33 STRINGERS 5L-7L IAW ETD2023-145-014613 AND EO1-53-23-0158.
